Uniform Riesz summability of the Fourier integral on the plane
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 350-359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a17,
author = {G. I. Osmanov},
title = {Uniform {Riesz} summability of the {Fourier} integral on the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {350--359},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a17/}
}
G. I. Osmanov. Uniform Riesz summability of the Fourier integral on the plane. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 350-359. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a17/